A 26-year-old female asked:
i had embarrasing problem of masturbation and during doing it i started bleeding doctor gave me birth control pills soon i recovered but now i have chronic uti attacks although iam taking antibiotics but still iam having bacterias in my urine iam unmarri
1 doctor answer
Dr. Mary David answered
Specializes in Obstetrics and Gynecology
Not the problem: Masturbation is normal and healthy and does not cause bleeding.The pill should not be causing bacteria in your urine especially if u r on antibiotics to prevent infections.There may be a structural abnormality causing the persistent infections.U need to be seen by a urologist to have this checked out.Was the cause of the bleeding evaluated?Pills only treat the symptom and can cover up the cause.
Answered on Feb 20, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!